# SDR FDEA201509012733

- Difficulty date: September 1, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N779FD
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 735 hours, 26,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3780
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STATION 1620 - 1640, STRINGER 23L - 24, HAS TWO EACH DENTS.  ACCOMPLISHED EA F-5330-T0319198A FUSELAGE, PLATES & SKINS, SECTION 44 DENTS AT LT STATION 1620.00, STRINGER 23L.  THIS IS A CAT B REPAIR, MAJOR.
